shrimps

383d

Just started Wellbutrin like a week and a half ago and I've been having intense emotional numbness & depersonalization. My emotions were pretty grounding for me and now that they aren't here there's nothing to really keep me tethered. I can't feel anything, like no emotion of any kind. Is this a common side effect when you start on Wellbutrin? If it happened to you, did it go away?

Bupropion

View all
  • Janie

    383d

    I used to take Wellbutrin, but I was on so many other meds at the time that I don't remember how it affected me

  • Waterlemon

    382d

    im cutting my dose slowly because we realized that maybe i had too much serotonin (i just started treating narcolepsy, so a lot of my depression stemmed from that and is now less bad) but ANYWAYS i struggle with this same thing. im not sure if it might be adderall or another medicine i take but i know wellbutrin is known to change peoples emotions often. lots of people say it makes them ‘ragey’ (myself included). it kinda feels like i DO have emotions but they’re tucked so so so far down that on the outside i feel and look like a robot, i’m sorry you gotta go thru this though! you aren’t alone. hopefully you find a way to make things easier :)

  • Janie

    382d

    reading these and wondering if i should get back on it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.